A multiplicative regularization approach for deblurring problems

A Abubakar, PM van den Berg, TM Habashy, H Braunisch

    Research output: Contribution to journalArticleScientificpeer-review

    38 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)1524-1532
    Number of pages9
    JournalIEEE Transactions on Image Processing
    Volume13
    Issue number11
    Publication statusPublished - 2004

    Keywords

    • academic journal papers
    • ZX CWTS 1.00 <= JFIS < 3.00

    Cite this